# SDR IPXA2020072057979

- Difficulty date: July 20, 2020
- Submitted: July 20, 2020
- Operation: Air carrier
- Aircraft: N125UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0809
- Aircraft time: 22,254 hours, 13,932 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: A5724007520000
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING T/E UPPER FIXED PANEL SUPPORT BRACKET ABOVE THE NR 4 FLAP TRACK WAS CRACKED.  REMOVED & REPLACED THE RIB IAW SRM 51-40-21.
